# SDR ABXA040245

- Difficulty date: July 13, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 43,797 hours, 34,255 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 284T042511
- Part serial: NSN
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT RAISE AFTER TAKEOFF.  CAPTAIN'S DISCRETION TO NOT USE LOCK OVERRIDE SWITCH.  MAINTENANCE TROUBLESHOT AIR/GROUND RELAY SYSTEM PER B767 WDM 32-09 AND FOUND RIGHT MAIN LANDING GEAR TILT SENSOR BRACKET INCORRECTLY INSTALLED.  REPOSITIONED THE RIGHT MAIN LANDING GEAR TILT SENSOR BRACKET PER B767 MM 32-09-09 AND PERFORMED LANDING GEAR EXTENSION AND RETRACTION TEST PER B767 MM 32-32-10 AND SYSTEM CHECKED GOOD.
